Volume 20, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Metrics with nonnegative Ricci curvature on convex three-manifolds

Antonio Aché, Davi Maximo and Haotian Wu

Geometry & Topology 20 (2016) 2905–2922
Bibliography
1 T Aubin, Métriques riemanniennes et courbure, J. Differential Geom. 4 (1970) 383 MR0279731
2 R L Bishop, Infinitesimal convexity implies local convexity, Indiana Univ. Math. J. 24 (1975) 169 MR0350662
3 B Botvinnik, P B Gilkey, Metrics of positive scalar curvature on spherical space forms, Canad. J. Math. 48 (1996) 64 MR1382476
4 B Botvinnik, B Hanke, T Schick, M Walsh, Homotopy groups of the moduli space of metrics of positive scalar curvature, Geom. Topol. 14 (2010) 2047 MR2680210
5 S Brendle, A monotonicity formula for mean curvature flow with surgery, preprint (2013) arXiv:1312.0262
6 R Carr, Construction of manifolds of positive scalar curvature, Trans. Amer. Math. Soc. 307 (1988) 63 MR936805
7 J Cerf, La nullité de π0(DiffS3), from: "Séminaire Henri Cartan", Secrétariat mathématique (1964) 25 MR0198486
8 P Ehrlich, Metric deformations of curvature, I : Local convex deformations, Geometriae Dedicata 5 (1976) 1 MR0487886
9 A E Fischer, The theory of superspace, from: "Proceedings of the Relativity Conference in the Midwest" (editors M Carmeli, S I Fickler, L Witten), Plenum (1970) 303 MR0347323
10 A Fraser, M M c Li, Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary, J. Differential Geom. 96 (2014) 183 MR3178438
11 P Gianniotis, The Ricci flow on manifolds with boundary, preprint (2012) arXiv:1210.0813
12 M Gromov, H B Lawson Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. (1983) 83 MR720933
13 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
14 B Hanke, T Schick, W Steimle, The space of metrics of positive scalar curvature, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 335 MR3270591
15 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
16 G Huisken, Ricci deformation of the metric on a Riemannian manifold, J. Differential Geom. 21 (1985) 47 MR806701
17 J Jost, The geometric calculus of variations: a short survey and a list of open problems, Exposition. Math. 6 (1988) 111 MR938179
18 M Kreck, S Stolz, Nonconnected moduli spaces of positive sectional curvature metrics, J. Amer. Math. Soc. 6 (1993) 825 MR1205446
19 J Lott, Mean curvature flow in a Ricci flow background, Comm. Math. Phys. 313 (2012) 517 MR2942959
20 F C Marques, Deforming three-manifolds with positive scalar curvature, Ann. of Math. 176 (2012) 815 MR2950765
21 D Maximo, I Nunes, G Smith, Free boundary minimal annuli in convex three-manifolds,   To appear in J. Differential Geom. arXiv:1312.5392
22 W Meeks III, L Simon, S T Yau, Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature, Ann. of Math. 116 (1982) 621 MR678484
23 J Milnor, On spaces having the homotopy type of a CW–complex, Trans. Amer. Math. Soc. 90 (1959) 272 MR0100267
24 G Perelman, Construction of manifolds of positive Ricci curvature with big volume and large Betti numbers, from: "Comparison geometry" (editors K Grove, P Petersen), Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 157 MR1452872
25 J Rosenberg, S Stolz, Metrics of positive scalar curvature and connections with surgery, from: "Surveys on surgery theory, 2" (editors S Cappell, A Ranicki, J Rosenberg), Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 353 MR1818778
26 M Walsh, The space of positive scalar curvature metrics on a manifold with boundary, preprint (2014) arXiv:1411.2423
27 H H Wang, Boundary convexity of manifolds with nonnegative Ricci curvature, PhD thesis, Indiana University (1997) MR2696389
28 H Weyl, Über die Gleichverteilung von Zahlen mod, I, Math. Ann. 77 (1916) 313 MR1511862
29 D J Wraith, On the moduli space of positive Ricci curvature metrics on homotopy spheres, Geom. Topol. 15 (2011) 1983 MR2860985